Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 16135, 11 pages
http://dx.doi.org/10.1155/2007/16135
Research Article

The Classes of Mutual Compactificability

Department of Mathematics, Faculty of Electrical Engineering and Communication, University of Technology, Technická 8, Brno 616 69, Czech Republic

Received 17 June 2004; Revised 28 November 2005; Accepted 13 February 2006

Academic Editor: Lokenath Debnath

Copyright © 2007 Martin Maria Kovár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Engelking, General Topology, PWN—Polish Scientific, Warsaw, Poland, 1977. View at Zentralblatt MATH · View at MathSciNet
  2. A. Császár, General Topology, Akademiai Kiadó, Budapest, Hungary, 1978. View at Zentralblatt MATH
  3. D. S. Janković, “θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 615–619, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. M. Kovár, “On θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 687–692, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Herrlich, “Compact T0-spaces and T0-compactifications,” Applied Categorical Structures, vol. 1, no. 1, pp. 111–132, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Hušek, “Čech-Stone-like compactifications for general topological spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 33, no. 1, pp. 159–163, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. M. Kovár, “Which topological spaces have a weak reflection in compact spaces?” Commentationes Mathematicae Universitatis Carolinae, vol. 36, no. 3, pp. 529–536, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. M. Kovár, “Mutually compactificable topological spaces,” to appear in International Journal of Mathematics and Mathematical Sciences.
  9. M. M. Kovár, “A remark on θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 199–200, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet